Not signed in (Sign In)



Vanilla 1.1.2 is a product of Lussumo. More Information: Documentation, Community Support.

Welcome Guest!
Want to take part in these discussions? If you have an account, sign in now.
If you don't have an account, apply for one now.
    • CommentAuthorSheila
    • CommentTimeOct 20th 2015
     
    Sorry that's a bit of a long heading... but I have noticed that when I am taking my newly aquired B complex, without added yeasts etc. I become depressed ! - unable to concentrate, lethargic etc. When I drive my cententration is poor, which is not good. Has anyone else experienced this I wonder.
    Vit.B. is supposed to lift your mood and make you alert isn't it.
    • CommentAuthorwutamess
    • CommentTimeOct 20th 2015
     
    Maybe there is something in there that you are having reactions too... Is it synthetic or man made? I react like that when I have ANY amount of Fermented Cabbage Juice... Last time I drank 1 tsp and was lethargic for 3 days. I am afraid to take any kind of vitamins because of the reactions they might cause...
    • CommentAuthorSheila
    • CommentTimeOct 22nd 2015
     
    Hi watamess: I think you and I are one of the y a super reactors: I have e-mailed the vit. company for info on the colour of the tablet, how do they get it red ? I may get an answer. Will post up if I do.
    I am reacting to almost everything now sadly. So I have to suffer the reactions just to get some good food into myself. Cabbage juice has affected me to.... but can't remember what reactions I had. I was really worried the other day when I was driving.... my concentration was so poor....
    I think on the whole - supplements havn't really helped..... not over the years i've taken them anyway. Sometimes there seems to be a change, but it dosn't last long. Perhaps it's a placedo effect. If all those things really did work that we take, we wouldn't still be trying to find an answer.
    • CommentAuthornanciswell
    • CommentTimeOct 22nd 2015
     
    I reacted to seperate b vitamins.. because of the form the vitamin is in .. SO for example regular b6 made me very ill.... but taking the the form called P5P which is basicaly b6 in a form that our bodys can assimilate more easily..

    I wrote of this on my blog www.nanciswell.wordpress.com/vitamins
  1.  
    I speed on b vits...nanci going to look at your blog site need all the help I can ,have wasted alot of mons on vits mins over the years
    • CommentAuthorSheila
    • CommentTimeOct 29th 2015
     
    I took a Boots Vit. B12 this moring.... felt absolutely awful about 1 hour after. Looked at my container it contains so much other than B12.... Also the best before date is not shown !
    Other ingredients:
    Di-calcium phosphate
    Cellulose !!
    Manitol,
    Mag. Steariate
    Strearic acid.
    Right at the bottom of list is B12.

    Also have you noticed that you now have to peel off an outer label to read what "other ingredients" are in the supplemets. Why do this? there is plenty of room on the outside of containers to print it there, after all they used to do that. I know some companies still make the info. visible, but now a lot don't. I wonder why !
    • CommentAuthorAvatar
    • CommentTimeOct 31st 2015
     
    I have had trouble with vitamin B supplements for years--even the fanciest, most hypoallergenic, most expensive supplements. I found that after I started taking 5-MTHF folate for a few weeks, taking B-12 actually gave me energy, like it's supposed to, rather than the irritability and depression I would usually experience. I still need to be careful with B-6, and can only take it in small doses or I otherwise get very depressed--but in tiny doses, I have a better mood and better sleep.

    So... it is definitely very possible that you're having a reaction to something else in the tablet. However, you might want to consider whether it is the B vitamins themselves that might be causing the problem, as Nanci suggests. I take each of the Bs separately.

    As for 5-MTHF folate--this is something your body *should* be able to make on its own from more common forms of folic acid, but something like 40%+ of the population has a gene mutation that means we can't, and for those of us with this defective gene, taking 5-MTHF folate in supplemental can make a huge difference. There's a lot of information about this out there, but here's one page: http://www.stopthethyroidmadness.com/mthfr/

    Best wishes to finding something that works for you!
    • CommentAuthorSheila
    • CommentTimeDec 6th 2015
     
    Hi Avatar: (see my post on Cellulose in supplements)....... yes that particular brand of Vit.B complex contain colourants - which was making me very irrable and nervous...
    I changed to a vegan B complex from same company (Health Aid).... although it contains no colourants , it still contains the cellulose, mag. stearant, etc. etc. So a bit wary of trying them... will post up on the Cellulose post with reactions if any...
    You really can't win it seems with these supplements - you lose either way.
    • CommentAuthorKiwi
    • CommentTimeDec 12th 2015
     
    I've been taking a B complex for a few weeks. At about the same time, I came down with a virus which caused congestion and coughing. However, the virus has cleared up, but I am still congested and coughing. I am beginning to think it is the B complex and/or nutritional yeast which I've recently added to my diet. I'm going to have to stop them both and see if if I can kick the cough. Also have mouth ulcers and a sore tongue.
    • CommentAuthorchel1453
    • CommentTimeSep 12th 2016
     
    I have been taking B12 shots for a couple of years now . After a couple of months into it , When I took the shot, I felt weak, sleepy, no energy etc...until one day after taking it, I almost died ...all of a sudden I had diahrea, threw up , lost my speach ,almost pased out and had to be carried home..
    I had done some reasearch on this previously so after getting home asked for some pedialite. It made me feel better after a while. Doctor came and insisted it was my ears .....the next day I went to the lab and found out that my potassium level was dangerouly low...2.1
    So they put me on 10meq of potassim/day as long as I take the B12(500mg/2weeks)
    According to and article I read, b12 needs potassium and so robs your body of it and therefore the reactions
    I now take potassium supplement along with my b12
    Hope that helps someone!
    • CommentAuthorlottie777
    • CommentTimeNov 1st 2016
     
    That's one of the main reasons why I've held off taking B complex. I have leaky gut and my naturopath mentioned something about being careful of B12 causing calcification.